# SDR CHQA201000236

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 21,495 hours, 17,163 cycles
- Engine: Allsn AE3007A
- Engine time: 21,584 hours, 15,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 20522
- Condition: Discharged
- Location: Cabin
- Part time: 11,837 hours, 8,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NUMBER 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  OPERATIONAL CHECKS OF THE BATTERY WERE GOOD WITH NO FURTHER DEFECTS NOTED.
